# SDR DALA2022092906397

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 4,832 hours, 2,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKE UP CHECK, FOUND R/H OVERWING EMERGENCY EXIT SIGN LENS MISSING. INSTLALED NEW LENS PER A220 AMP 33-54-05. OPS CHECK OK. A/C OK FOR SERVICE. (LP# 8547882)
